# SDR FDEA201609143219

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 46,626 hours, 14,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Reads Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE REGULATOR  GAUGE ON R1 DOOR SHOWS RED.   R & R THE R1 DOOR SLIDE IAW MM 25-66-01-4.
